, Volume 94, Issue 2, pp 216-217
Date: 03 Aug 2011

Lenalidomide in combination with dexamethasone induced rhabdomyolysis in a multiple myeloma patient treated with pravastatin

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
This is an excerpt from the content

A 77-year-old Japanese man was diagnosed with multiple myeloma (MM, IgG-κ type, Durie-Salmon stage I, ISS stage I in 2007). He was additionally diagnosed with hypercholesterolemia, and had been administered pravastatin since February 2009. He was treated with a single course of melphalan plus prednisolone, intermittently administered with dexamethasone (DEX), which was followed by 12 courses of melphalan plus DEX. As his symptoms aggravated, he was treated with thalidomide plus DEX from August 2009 to August 2010. This treatment was discontinued due to peripheral neuropathy. From 8 November 2010, we began treating the patient with lenalidomide 25 mg daily plus DEX. He had additionally been on treatment regimens of allopurinol for 4 years, mecobalamin for 1 year, sulfamethoxazole trimethoprim for 1 year, brotizolam for 9 months, warfarin for 2 months, and fluconazole for 3 weeks. On the night of November 13, he developed sudden myalgic pains in both upper arms, weakness of the extremiti